# SDR SWIA201844135

- Difficulty date: January 11, 2018
- Submitted: February 9, 2018
- Operation: Air carrier
- Aircraft: N114SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000410
- Aircraft time: 10,380 hours, 5,506 cycles
- System (JASC): 7600 · Engine Controls
- Part: Engine
- Condition: Shutdown
- Location: Lt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: B, D

## Discrepancy

LEFT ENGINE SHUTDOWN INFLIGHT.  AT FL380, NO TURBULANCE, CREW THROTTLED THE LEFT ENGINE BACK, ITT SPIKED AND WENT RED.  ENGINE ROLLED BACK AND SHUTDOWN.  CREW DESCENDED TO FL270 AND THE ENGINE AUTO RELIT.  WHILE AT FL100 THE CREW INCREASED POWER SLOWLY AND THE ITT SPIKED AGAIN AND THE ENGINE ROLLED BACK AND SHUTDOWN AGAIN. CREW DID MANAGE TO GET THE ENGINE AUTO RELIT THE SECOND TIME.  DECLARED AN EMERGENCY AND LANDED WITH BOTH ENGINES ONLINE.  REMOVED AND REPLACED LEFT ENGINE IAW AMM.
